Posted by WaterDog (220.127.116.11) on June 18, 2001 at 14:26:54:
In Reply to: Still crazy...and now eating Zoloft???? posted by Dennis O'C on June 18, 2001 at 13:40:17:
A coupla cluster cycles back I was asked to try the SSRI's, Zoloft aka Paxil (seratonin, something, reuptake inhibitors) I was seeing a coutry health doc a shrink, and she started me on them about 1 1/2 months into the cycle. After moveing into in to the 100mg stage the pain went from just a right side headache only to a Whole over all headache radiating from the Crown of my head. At the time I was all most into the 3rd month of the Cycle ( mine last from 3 to 6 months at a time ) I alerted her of the change in the pain points 3 times and she shruged them off and told me not to worry. After seeking counsel from older chonic suffers and other folks who had taken the drug and we had simular experinces. I just stopped taking it and in the forth month exactly 14 days after withdrawl of the medication ( Not psychial withdrawl ) just stopped takeing it I had no adverse reaction at all, I got my first nights sleep. I am sure that it DID drawout MY cluster cycle for an extra 30 days. Most of my cycles are 3 months solid no breaks. 3 a night 7 days a week for 3 months and then I have the 2 to three weeks as the cycle bulids and then 30 days after it ends when I could have a reoccurance of this reoccureing crainal syndrome ay anytime.
Hope tommorrow is better than today
Post a Followup